Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 51, NWS Springfield, MO

March 17, 2012Maries County, Miller County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 17, 2012, 5:25 PM CDT for Maries County, Miller County, Missouri. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 17, 2012, 5:25 PM CDT (22:25 UTC)
Expired
Mar 17, 2012, 6:15 PM CDT
In force
50 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Maries County, MO, Miller County, MO

The radar

The St Louis radar (KLSX), 144 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1549 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1549 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

451 
WUUS53 KSGF 172225
SVRSGF
MOC125-131-172315-
/O.NEW.KSGF.SV.W.0051.120317T2225Z-120317T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
525 PM CDT SAT MAR 17 2012

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MILLER COUNTY IN CENTRAL MISSOURI...
  WESTERN MARIES COUNTY IN CENTRAL MISSOURI...

* UNTIL 615 PM CDT.

* AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR IBERIA...OR 20 MILES EAST OF OSAGE
  BEACH...MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF            
  PRODUCING   QUARTER SIZE HAIL. THERE WAS AN ADDITIONAL STORM       
  SOUTHWEST OF TUSCUMBIA THAT IS CAPABLE OF PRODUCING NICKLE TO      
  QUARTER SIZE HAIL.

* LOCATIONS IMPACTED INCLUDE BRINKTOWN...BRUMLEY...IBERIA...SAINT
  ELIZABETH...TUSCUMBIA AND ULMAN.

OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS STATE PARK
AND LAKE OF THE OZARKS. 

THIS REPLACES THE SEVERE THUNDERSTORM WARNING THAT WAS PREVIOUSLY IN 
EFFECT FOR MILLER AND MARIES COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3830 9218 3829 9208 3804 9195 3801 9197
      3802 9244 3821 9263 3834 9219
TIME...MOT...LOC 2224Z 260DEG 17KT 3812 9223
WIND...HAIL <50MPH 1.00IN

$$

WISE
2 follow-up statements
784 
WWUS53 KSGF 172244
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
544 PM CDT SAT MAR 17 2012

MOC125-131-172315-
/O.CON.KSGF.SV.W.0051.000000T0000Z-120317T2315Z/
MARIES MO-MILLER MO-
544 PM CDT SAT MAR 17 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EAST CENTRAL MILLER AND WESTERN MARIES COUNTIES...

AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 6 MILES WEST OF BRINKTOWN...OR 21
MILES NORTH OF WAYNESVILLE...MOVING EAST AT 20 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL.

LOCATIONS IMPACTED INCLUDE BRINKTOWN...IBERIA AND SAINT ELIZABETH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3824 9238 3829 9208 3810 9198 3805 9229
TIME...MOT...LOC 2244Z 260DEG 17KT 3814 9216
WIND...HAIL <50MPH 1.00IN

$$

WISE
273 
WWUS53 KSGF 172307
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
607 PM CDT SAT MAR 17 2012

MOC125-131-172318-
/O.EXP.KSGF.SV.W.0051.000000T0000Z-120317T2315Z/
MARIES MO-MILLER MO-
607 PM CDT SAT MAR 17 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MILLER AND
WESTERN MARIES COUNTIES WILL EXPIRE AT 615 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3824 9238 3829 9208 3810 9198 3805 9229
TIME...MOT...LOC 2308Z 260DEG 17KT 3816 9202

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 3:08 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Mar 17, 3:08 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
308 PM CDT SAT MAR 17 2012

.DISCUSSION...

THE SHORTWAVE TROUGH MOVING ACROSS THE REGION CONTINUES TO
GENERATE SCATTERED SHOWERS AND STORMS...MAINLY ALONG AND EAST OF A
LINE FROM HERMITAGE TO AVA THIS AFTERNOON. WE RECEIVED SEVERAL
REPORTS OF HAIL WITH THESE STORMS MAINLY NICKEL SIZE OR SMALLER.
ANOTHER WEAKER SHORTWAVE OVER NORTHERN OKLAHOMA THIS AFTERNOON IS
STRUGGLING TO GENERATE SHOWERS IN THAT AREA...BUT WILL KEEP LOWER
PRECIP CHANCES GOING AREAWIDE THROUGH THE AFTERNOON AS THIS
FEATURE MOVES NORTHEAST INTO THE UNSTABLE AIRMASS OVER OUR AREA.

MOST AREAS ARE EXPECTED TO REMAIN DRY FROM LATE TONIGHT THROUGH
SUNDAY AFTERNOON BEFORE ANOTHER DISTURBANCE EMBEDDED WITHIN THE
APPROACHING LONGWAVE TROUGH MOVES ACROSS SOUTHEAST KANSAS AND
WESTERN MO SUNDAY NIGHT AND EARLY MONDAY. THEREAFTER WE CONTINUE
TO SEE VERY CONSISTENT MODEL OUTPUT WITH THE UPPER TROUGH SHIFTING
EASTWARD FROM THE DESERT SOUTHWEST INTO THE SOUTHERN AND CENTRAL
PLAINS THROUGH THURSDAY. THE SYSTEM STILL APPEARS TO HAVE DEEP
MOISTURE AHEAD OF IT WHICH WILL SPREAD OVER OUR FORECAST AREA WITH
SEVERAL ROUNDS OF POTENTIALLY HEAVY RAIN FROM MONDAY EVENING
THROUGH WEDNESDAY. WILL CONTINUE TO MENTION HEAVY RAIN POTENTIAL
IN THE HWO. MOST OF THE FORECAST AREA IS RELATIVELY DRY AND CAN
HANDLE A FEW INCHES OF RAIN OVER A THREE DAY PERIOD.
HOWEVER...MODEL QPF IS HEDGING TOWARD FIVE TO SIX INCHES FOR THIS
TIME FRAME. IF THIS TREND CONTINUES...A FLOOD WATCH MAY BE NEEDED
FOR TUESDAY/WEDNESDAY.

FOR NOW WILL TAPER PRECIPITATION OFF BY THURSDAY NIGHT AND FRIDAY
WHICH IS MORE IN LINE WITH THE ECMWF. WHILE BOTH THE ECMWF AND GFS
CONTINUE TO CUT THE UPPER LOW OFF FROM THE MAIN FLOW OF
WESTERLIES...WHILE THE GFS KEEPS THE MAIN CIRCULATION AND PRECIP OVER
SOUTHERN MO/NORTHERN ARKANSAS THROUGH EARLY FRIDAY.

THE COOLEST TEMPERATURES DURING THE EXTENDED WILL BE ON WEDNESDAY
AND THURSDAY WITH HIGHS IN THE 60S AND LOWS IN THE 40S TO LOWER
50S AS OUR AREA REMAINS UNDER EXTENSIVE CLOUD COVER NEAR THE
UPPER LOW CENTER. OTHERWISE ABOVE NORMAL TEMPERATURES WILL ONCE
AGAIN SPREAD OVER THE REGION ON FRIDAY AND INTO NEXT WEEKEND.

TERRY

&&

.AVIATION...

DISCUSSION FOR THE 18Z TAFS...WENT AHEAD AND KEPT SOME VICINITY
THUNDER IN THE TAF FOR SPRINGFIELD AND BRANSON THROUGH MUCH OF THE
AFTERNOON AS UNSTABLE AIRMASS OVER THE REGION MAY INTERACT WITH
OUTFLOW BOUNDARIES FROM STORMS THAT DEVELOPED ALONG AND EAST OF AN
AVA TO BOLIVAR LINE EARLIER TODAY. OTHERWISE WE SHOULD SEE STORM
CHANCES DIMINISH THIS EVENING AS THE SHORTWAVE TROUGH OVER CENTRAL
MO CONTINUES TO MOVE NORTHEAST AWAY FROM THE OZARKS. WILL HAVE TO
WATCH FOR STORM DEVELOPMENT IN THE PLAINS LATER THIS AFTERNOON
WITH THESE STORMS POTENTIALLY DRIFTING INTO WESTERN MO DURING THE
EARLY EVENING...BUT THINK CHANCES ARE TOO LOW TO CARRY IN TAFS FOR
NOW.

ALSO...WILL CARRY WIND SHEAR IN THE TAFS FOR SPRINGFIELD AND
JOPLIN AFTER 1Z AS 925 MB WINDS SHOULD INCREASE TO AROUND 40 KNOTS
AFTER SUNSET.

TERRY

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Mar 17, 3:59 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
359 PM CDT SAT MAR 17 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-182100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
359 PM CDT SAT MAR 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

 SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO
 DEVELOP THIS AFTERNOON AS AN UNSTABLE AIRMASS OVER THE REGION
 INTERACTS WITH AN UPPER LEVEL DISTURBANCE. A FEW STORMS MAY
 PRODUCE HAIL TO THE SIZE OF HALF DOLLARS AND WIND GUSTS IN EXCESS
 OF 60 MPH...MAINLY ACROSS THE EASTERN MISSOURI OZARKS.
 LOCALIZED FLOODING WILL ALSO BE POSSIBLE ACROSS CENTRAL AND SOUTH
 CENTRAL MISSOURI.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

 A WIDESPREAD EPISODE OF FLOODING IS EXPECTED TO EVOLVE MONDAY
 THROUGH WEDNESDAY. THREE TO SIX INCHES OF RAIN IS FORECASTED
 OVER THE REGION...RESULTING IN BOTH FLASH FLOODING OF SMALL
 STREAMS AND CREEKS...AND FLOODING OF MAIN STEM RIVERS.

 SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE MONDAY AND MONDAY
 NIGHT.  THE COMBINATION OF AN UNSTABLE AIRMASS ALONG WITH
 INCREASING WIND SHEAR WILL SUPPORT ORGANIZED THUNDERSTORMS.
 LARGE HAIL AND DAMAGING WIND GUSTS WILL AGAIN BE THE PRIMARY
 HAZARDS WITH ANY SEVERE STORMS ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

 WIDESPREAD SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH
 TONIGHT. HOWEVER STORM SPOTTERS ARE ENCOURAGED TO REPORT SEVERE
 WEATHER IF OBSERVED.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Special weather statement, Mar 17, 3:03 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
303 PM CDT SAT MAR 17 2012

MOZ057-058-172030-
MARIES MO-MILLER MO-
303 PM CDT SAT MAR 17 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MILLER AND NORTHWESTERN
MARIES COUNTIES UNTIL 330 PM CDT...

AT 259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF TUSCUMBIA...OR 6 MILES
NORTHEAST OF OSAGE BEACH...MOVING EAST AT 45 MPH. NICKEL SIZE HAIL IS
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE KAISER...MARYS HOME...SAINT ELIZABETH...
TUSCUMBIA AND ULMAN.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS STATE PARK AND LAKE OF THE OZARKS.

LAT...LON 3834 9220 3830 9218 3830 9208 3818 9201
      3809 9256 3810 9259 3817 9260 3817 9264
      3819 9264 3835 9240 3834 9228 3833 9226
TIME...MOT...LOC 2003Z 248DEG 39KT 3821 9246

GRIFFIN
Local storm report, Mar 17, 3:20 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
320 PM CDT SAT MAR 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             4 E OSAGE BEACH         38.15N 92.54W
03/17/2012  E1.00 INCH       MILLER             MO   PUBLIC

&&

MGRIFFIN
Special weather statement, Mar 17, 4:12 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
412 PM CDT SAT MAR 17 2012

MOZ057-058-172215-
MARIES MO-MILLER MO-
412 PM CDT SAT MAR 17 2012

...SIGNIFICANT WEATHER ADVISORY FOR MARIES AND MILLER COUNTIES UNTIL
515 PM CDT...

AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR IBERIA...OR 18 MILES NORTH OF WAYNESVILLE...
MOVING NORTHEAST AT 15 MPH. PENNY TO NICKEL SIZE HAIL IS EXPECTED
WITH THIS STORM. THERE ARE ADDITIONAL STORMS LOCATED IN EASTERN
MILLER COUNTY THAT MAYBE CAPABLE OF PRODUCING HALF INCH TO PENNY
SIZE HAIL.

PEOPLE IN MARIES AND MILLER COUNTIES...INCLUDING IBERIA AND VIENNA...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.

LAT...LON 3841 9240 3834 9240 3833 9223 3834 9220
      3830 9218 3830 9165 3814 9163 3804 9194
      3804 9195 3803 9196 3802 9217 3802 9251
      3841 9256
TIME...MOT...LOC 2111Z 238DEG 15KT 3809 9224

WISE
Local storm report, Mar 17, 5:14 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
514 PM CDT SAT MAR 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             8 NW ROLLA              38.05N 91.87W
03/17/2012  E1.00 INCH       PHELPS             MO   PUBLIC

            MIXED HAIL SIZES RANGING FROM DIMES TO THE SIZE OF
            QUARTERS.

&&

KARDELL
Special weather statement, Mar 17, 5:17 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
517 PM CDT SAT MAR 17 2012

MOZ057-172245-
MILLER MO-
517 PM CDT SAT MAR 17 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MILLER COUNTY UNTIL 545
PM CDT...

...A SEVERE THUNDERSTORM WARNING ALSO REMAINS IN EFFECT UNTIL 530 PM
CDT FOR SOUTHEASTERN MILLER AND WESTERN MARIES COUNTIES...

AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAKEVIEW...OR NEAR OSAGE BEACH...MOVING EAST
AT 20 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

LAT...LON 3832 9242 3813 9239 3812 9260 3817 9260
      3817 9263 3822 9265
TIME...MOT...LOC 2216Z 260DEG 17KT 3819 9259

WISE
Local storm report, Mar 17, 5:20 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
520 PM CDT SAT MAR 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             2 N IBERIA              38.12N 92.30W
03/17/2012  E1.25 INCH       MILLER             MO   PUBLIC

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 9:31 AM CDTSpecial Weather StatementSGFHickory44 min
Mar 17, 9:44 AM CDTSpecial Weather StatementSGFMorgan46 min
Mar 17, 10:01 AM CDTSpecial Weather StatementSGFCamden29 min
Mar 17, 10:27 AM CDTSpecial Weather StatementSGFMorgan18 min
Mar 17, 11:05 AM CDTSpecial Weather StatementSGFMiller25 min
Mar 17, 11:13 AM CDTSpecial Weather StatementSGFDouglas32 min
Mar 17, 11:29 AM CDTSpecial Weather StatementSGFPulaski31 min
Mar 17, 11:43 AM CDTSpecial Weather StatementSGFTexas32 min
Mar 17, 11:52 AM CDTSpecial Weather StatementSGFMaries38 min
Mar 17, 11:56 AM CDTSevere Thunderstorm WarningSGFMaries, Phelps, Pulaski34 min
Mar 17, 12:54 PM CDTSpecial Weather StatementSGFCamden36 min
Mar 17, 1:06 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan24 min
Mar 17, 2:36 PM CDTSpecial Weather StatementSGFMiller24 min
Mar 17, 3:03 PM CDTSpecial Weather StatementSGFMiller27 min
Mar 17, 3:05 PM CDTSevere Thunderstorm WarningSGFMaries, Miller25 min
Mar 17, 3:29 PM CDTSevere Thunderstorm WarningSGFMaries, Miller31 min
Mar 17, 4:12 PM CDTSpecial Weather StatementSGFMaries, Miller63 min
Mar 17, 4:42 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps48 min
Mar 17, 5:00 PM CDTSevere Thunderstorm WarningSGFMaries, Miller30 min
Mar 17, 5:17 PM CDTSpecial Weather StatementSGFMiller28 min
Mar 17, 6:17 PM CDTAreal Flood AdvisorySGFMaries, Miller, Phelps6 hr
Mar 17, 6:20 PM CDTSpecial Weather StatementSGFMaries55 min
Mar 17, 6:42 PM CDTFlash Flood WarningSGFMaries, Miller5 hr
Mar 17, 6:49 PM CDTSevere Thunderstorm WarningSGFMaries41 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.